# SDR DALA2023061204740

- Difficulty date: June 8, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 107,359 hours, 15,436 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 REF MEL 52-71-01 . LH AFT DOOR INDICATION INOP. CORRECTIVE ACTION: MTC ACTION PERF IAW MEL 52-71-01 . DOOR CLOSED LATCHES LOCKED (4876466)
